# SDR ABXA050212

- Difficulty date: September 7, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N975AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47512
- Aircraft time: 57,009 hours, 52,041 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHEN CIRCUIT BREAKER FOR CLEARVIEW & EYEBROW WINDOWS WAS PUSHED IN DURING FLIGHT, CONSIDERABLE ARCHING AND SPARKS CAME FROM CAPTAIN'S CLEARVIEW WINDOW BUY THE TERMINAL BLOCK.  REPAIRED A BROKEN WIRE AT THE TERMINAL BLOCK AND REPLACED THE TERMINAL BLOCK IAW DC9 AMM 30-41-00-2.
